Instytut Informatyki i Matematyki Komputerowej - lista publikacji

1-8 z 8.

2000

8.
An alternative Cauchy equation almost everywhere, ROCZNIKI NAUKOWO-DYDAKTYCZNE AP. W KRAKOWIE vol. 204 (2000), 41-48
5.
The Conley index over the circle, J. DYNAM. DIFFERENTIAL EQUATIONS 12 (2000), no. 2, 385--409
4.
Marian Mrozek, James F. Reineck, Roman Srzednicki
The Conley index over a base, T AM MATH SOC vol. 352 (2000), 4171-4194
2.
How to show an existence of homoclinic trajectories using topological tools?, (2000), " International Conference on Differential Equations, Vol. 1, 2 (Berlin, 1999),", World Scientific Publishing